MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD PLATINUM CLASS II FLAT WIRE STONE BASKET

C.R. BARD, INC. (COVINGTON) -1018233 BARD PLATINUM CLASS II FLAT WIRE STONE BASKET
Model Number 045390
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the pharmacy complained about a defective device.But the defective device is unknown at this point.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was initially reported in error as this event is not reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the pharmacy complained about a defective bard flatwire stone baskets.However, the defect was unknown at this time.

Brand Name
BARD PLATINUM CLASS II FLAT WIRE STONE BASKET
Common Device Name
STONE BASKET
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11171706
Report Number1018233-2020-22518
Device Sequence Number3726905
Product Code FFL
UDI-Device Identifier00801741066900
UDI-Public(01)00801741066900
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2024
Device Model Number045390
Device Catalogue Number045390
Device Lot NumberBMDUMM05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2021
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;